Scheduled System Maintenance on May 29th, 2015:
IEEE Xplore will be upgraded between 11:00 AM and 10:00 PM EDT. During this time there may be intermittent impact on performance. We apologize for any inconvenience.
By Topic

Quantitative Characterizations of Exponential Convergence Property of Nonlinear Discrete Dynamical Systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Lisheng Wang ; Shanghai Jiao Tong Univ., Shanghai ; Zongben Xu ; Qunfei Zhao

In this technical note, we consider the exponential convergence property of the trajectories of nonlinear discrete dynamical systems with exponential stability. Based on an invariant quantity derived from Lyapunov functions of the systems, the essential and quantitative relationship between exponential convergence property of trajectories and the Lyapunov functions is revealed.

Published in:

Automatic Control, IEEE Transactions on  (Volume:52 ,  Issue: 11 )